Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Novel criteria for exponential stability of functional differential equations


Author: Pham Huu Anh Ngoc
Journal: Proc. Amer. Math. Soc. 141 (2013), 3083-3091
MSC (2010): Primary 34K20
Published electronically: May 1, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We first give explicit criteria for exponential stability of general linear nonautonomous functional differential equations. Then the obtained results are extended to nonlinear functional differential equations. Two examples are given to illustrate the results. To the best of our knowledge, the results of this note are new.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K20

Retrieve articles in all journals with MSC (2010): 34K20


Additional Information

Pham Huu Anh Ngoc
Affiliation: Department of Mathematics, International University, VNU-HCMC, Thu Duc, Saigon, Vietnam
Email: phangoc@hcmiu.edu.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11554-6
PII: S 0002-9939(2013)11554-6
Received by editor(s): August 27, 2011
Received by editor(s) in revised form: September 5, 2011, and November 11, 2011
Published electronically: May 1, 2013
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society